# SDR DXTA200300139

- Difficulty date: October 16, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N939QS
- Make and model: Cessna 750
- Aircraft serial: 7500193
- Aircraft time: 1,260 hours, 804 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16126
- Condition: Leaking
- Location: Hyd System
- Part time: 1,260 hours, 804 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LT HYDRAULIC QUANTITY DROPPED TO ZERO 10 MINUTES AFTER TAKE-OFF. (A) SYSTEM UNLOADED, GEAR BLOW DOWN AND EMERGENCY BRAKE SYSTEMS ACTUATED. ACCOMPLISHED AIR TURN BACK TO CMH. - FOUND PLUG O-RING ON HYDRAULIC MANIFOLD LEAKING.  REMOVED AND REPLACED O-RING, LEAK CHECKED GOOD.  BLED HYDRAULIC SYSTEM IAW CE750 MM CHAPTER 12-10-15, SERVICED BOTH HYDRAULIC RESERVOIRS IAW CE750 MM 12-10-15.
